# SDR P5CA9600803

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Rivets
- Condition: Missing
- Location: Nr 4 Eng Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL MISSING RIVETS ON NR 4 ENGINE LEFT AND RIGHT SKIRT FAIRINGS.  REPLACED RIVETS PER BAC SRM 51-30-02.
